File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On empirical likelihood statistical functions

TitleOn empirical likelihood statistical functions
Authors
Issue Date2014
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/jeconom
Citation
Journal of Econometrics, 2014, v. 178, p. 613-623 How to Cite?
AbstractWe consider the empirical likelihood method for estimation of distribution and quantile functions where side information is incorporated through moment conditions. We systematically study the asymptotic properties of the estimators, such as the uniform strong laws of large numbers and weak convergence over classes of functions. Two Monte Carlo examples are also given to illustrate the practical utility of the method. © 2013 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/221697
ISSN
2015 Impact Factor: 1.611
2015 SCImago Journal Rankings: 3.781
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorYuan, A-
dc.contributor.authorXu, J-
dc.contributor.authorZheng, G-
dc.date.accessioned2015-12-04T15:29:10Z-
dc.date.available2015-12-04T15:29:10Z-
dc.date.issued2014-
dc.identifier.citationJournal of Econometrics, 2014, v. 178, p. 613-623-
dc.identifier.issn0304-4076-
dc.identifier.urihttp://hdl.handle.net/10722/221697-
dc.description.abstractWe consider the empirical likelihood method for estimation of distribution and quantile functions where side information is incorporated through moment conditions. We systematically study the asymptotic properties of the estimators, such as the uniform strong laws of large numbers and weak convergence over classes of functions. Two Monte Carlo examples are also given to illustrate the practical utility of the method. © 2013 Elsevier B.V. All rights reserved.-
dc.languageeng-
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/jeconom-
dc.relation.ispartofJournal of Econometrics-
dc.titleOn empirical likelihood statistical functions-
dc.typeArticle-
dc.identifier.emailXu, J: xujf@hku.hk-
dc.identifier.authorityXu, J=rp02086-
dc.identifier.doi10.1016/j.jeconom.2013.08.037-
dc.identifier.scopuseid_2-s2.0-84889092012-
dc.identifier.volume178-
dc.identifier.spage613-
dc.identifier.epage613-
dc.identifier.epage623-
dc.identifier.isiWOS:000329961000017-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats